Title: Fixed point result for a couple of mappings and its application via simulation in TVS-valued cone b-metric space

Authors: Mamta Patel; Sanjay Sharma

Addresses: Department of Mathematics, Delhi Public School, Durg, CG – 490020, India ' Department of Applied Mathematics, Bhilai Institute of Technology, Durg, CG – 491001, India

Abstract: Through this article, we establish the existence and uniqueness of the common fixed point theorem for a couple of contractive mappings in TVS-valued cone b-metric space in place of cone metric space. The results are new, especially in comparison with the theorems proved by Kumar and Ansari (2018) and the results present in the literature. We then provide an example to illustrate our findings. In addition, by using our results, we obtain the existence and uniqueness of a fixed point using a simulation function for Z-contraction mappings in TVS-valued cone b-metric space (TVS-valued CbMS) as an illustration.

Keywords: metric space; Z-contraction mappings; simulation function; fixed point; TVS-valued cone b-metric space; TVS-valued CbMS.

DOI: 10.1504/IJANS.2024.137181

International Journal of Applied Nonlinear Science, 2024 Vol.4 No.2, pp.143 - 156

Received: 18 Apr 2023
Accepted: 27 Oct 2023

Published online: 04 Mar 2024 *

Full-text access for editors Full-text access for subscribers Purchase this article Comment on this article